T Nation

Headache Question


#1

I've been taking test cypionate & boldenolone & I've been getting crazy headaches what should I do


#2

[quote]Ontop wrote:
I’ve been taking test cypionate & boldenolone & I’ve been getting crazy headaches what should I do[/quote]

what dose of each, and for how long?

perhaps you should check your blood pressure…


#3

Tylenol. But seriously, Cyco’s right. 1st sign of high b/p is typically headache. What I’d do is…check my b/p, start low dose aspirin, & donate blood. These medications increase RBCs making the blood more viscous, Aspirin will reduce the viscosity. Increase in RBCs means increase in volume. Donating blood will correct this. Now, if you have a history of high b/p, while not on as, that’s a different conversation. keep us posted


#4

Might be a silly one, but drink more water? Lol


#5

I take 1 cc each every 4 2 5 days


#6

Are there any legal problems a person could run into by donating blood while on cycle?


#7

[quote]TBG wrote:
Are there any legal problems a person could run into by donating blood while on cycle?[/quote]

not that I know of… if you are really that concerned, get a physician to prescribe you a therapeutic phlebotomy.

but first, you will need a CBC panel to see where your RBC and hematocrit are at to determine if a phlebotomy is even necessary


#8

[quote]TBG wrote:
Are there any legal problems a person could run into by donating blood while on cycle?[/quote]

na. If they ask if you’ve injected drugs, say no.


#9

[quote]Yogi wrote:

[quote]TBG wrote:
Are there any legal problems a person could run into by donating blood while on cycle?[/quote]

na. If they ask if you’ve injected drugs, say no.[/quote]
Exactamundo


#10

I even have a ton of free t shirts from donating. Great workout garb, lol